... with something you can take long term. I am currently trying to use remeron 90mg (taken in divided dosages) to get myself off the klonopin which I believe is making my anxiety worse, now that It's run its course of 2 years. Tolerance withdrawal. All ssri's make insomnia worse. Remeron at least doesn't give you insomnia. The problem I think is that after a few weeks at that high dosage, the klonopin is countering the effects of the remeron. Remeron Increases serotonin and norepinephrine, and long term klonopin causes a decrease in these neurotransmitters. I'm guessing that's why It seems to have stopped helping me sleep. Anyone else find an alternative?
indeed; this seems to be one of the biggest problems lucky I have not had this happen but another medication that seems to help a lot of people is the Seroquel tablets you might talk to the doctor about but you are right the SSRI'S are a real nightmare when it comes to trying to sleep maybe we can get some more answers here for you so please keep looking at your email to say there is a post.Keep the chin up it well work out just a matter of getting things right because on top of the medication we also have our own systems that do different things to the meds no 2 of us are the same if that makes sense and we break down pills differently please hang in there And keep at the doctor just remember some of these meds can take up to a few weeks to start to work right. please have a good evening and hope you sleep well.Chuck1957
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 7 Dec 2010 • 1 answer
Posted 16 Oct 2012 • 2 answers
Posted 18 May 2013 • 2 answers
Just spent 4 months tapering off remeron, cekexa and klonopin. It has been a month and I still feel?
Posted 21 Jun 2013 • 4 answers
Posted 9 Feb 2016 • 0 answers